# SDR K2Z2005F00001

- Difficulty date: November 6, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N414AW
- Make and model: Cessna 414
- Aircraft serial: 4140520
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: AEC534857063S
- Condition: Failed
- Location: Rocker Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTED DROP IN ENGINE OIL PRESSURE IN CRUISE FLIGHT. POSTFLIGHT INSPECTION REVEALED SILICON GASKET (SUCKED) INTO THE ROCKER BOX ALLOWING SUBSTANTIAL OIL LOSS.  ENGINE SHUTDOWN, PROP FEATHERED, PRECAUTIONARY LANDING ACCOMPLISHED WITHOUT INCIDENT.  (K)
